科研工作
当前位置: 首页 / 科研工作 / 正文

数学一流学科2012年发表的SCI论文

信息来源: 发布日期: 2017-07-28浏览次数:

 

1.      Qinghua Feng, Fanwei Meng,Some generalized Ostrowski–Grüss type integral inequalities, Computers and Mathematics with Applications 63 (2012) 652–659

2.      Qinghua Feng, Fanwei Meng ,Generalized Ostrowski type inequalities formultiple points on time scales involving functions of two independent variables, Journal of Inequalities and Applications 2012, 2012:74

3.      Qinghua Feng, Fanwei Meng,Some Ostrowski Type Inequalities On time Scales

Involving Functions of Two Independent Variables, WSEAS TRANSACTIONS on MATHEMATICS , Issue 4, Volume 11, April 2012

4.      Qinghua Feng, Fanwei Meng,Some New Delay Integral Inequalities On Time Scales Arising In The Theory Of Dynamic Equations, WSEAS TRANSACTIONS on MATHEMATICS , Issue 5, Volume 11, May 2012

5.      Qinghua Feng, Fanwei Meng ,Oscillation Criteria For A Class Of Third Order Dynamic Equation With Damping On Time Scales, WSEAS TRANSACTIONS on MATHEMATICS , Issue 10, Volume 11,October 2012

6.      Jing Shao,  Fanwei Meng,  and Xinqin Pang , Generalized Variational Oscillation Principles for Second-Order Differential Equations with Mixed-Nonlinearities, Discrete Dynamics in Nature and Society, Volume 2012, Article ID 539213, 10 pages

7.      Jian Liu, Zengqin Zhao, On the non-homogeneous fourth-order p-Laplacian generalized Sturm-Liouville nonlocal boundary value problems,  Discrete Dynamics in Nature and Society, Vo1.2012, Article ID 831960, 1-12, (2012.12)

8.      Zengqin Zhao,Positive solutions of semi-positone Hammerstein integral equations and applications, Applied Mathematics and Computation 219 (5), (2012.11.15) 2789–2797.

9.      Jian Liu, Zengqin Zhao, Multiple positive solutions for second-order three-point boundary-value problems with sign changing nonlinearities, Electronic Journal of Differential Equations,(Electron. J. Diff. Equ.), Vol.2012,(152),1-7. (2012.09)

10.  Yanmei Sun and Zengqin Zhao, Existence of 2m-1 Positive Solutions for Sturm-Liouville Boundary Value Problems with Linear Functional Boundary Conditions on the Half-Line, Journal of Applied Mathematics, Vol.2012, ID 653675,(2012.07)

11.  Xingchang Li, Zengqin Zhao, On a fixed point theorem of mixed monotone operators and applications, EJQTDE, (2011.12), Vol.2012,94,1-7. Electronic Journal of Qualitative Theory of Differential Equations,(ELECTRON J QUAL THEO)

12.  Zheng Zhaowen, Zhang Wenju, Characterization of eigenvalues in spectral gap for singular differential operators, Abstract and Applied Analysis, Volume 2012, Article ID 271657, 10 pages. doi:10.1155/2012/271657SCI

13.  Fushan Li, Jinling Li, Global existence and blow-up phenomena for nonlinear divergence form parabolic equations with inhomogeneous Neumann boundary conditions,  J. Math. Anal. Appl. 385 (2012) 1005-1014SCI

14.  Xiuli Lin , Fushan Li, Asymptotic Energy Estimates for Nonlinear Petrovsky Plate Model Subject to Viscoelastic Damping, Abstract and Applied Analysis Volume 2012, Article ID 419717, 25 pages

15.  Fushan Li, A  justification of two-dimensional nonlinear viscoelastic shells model Abstract and Applied Analysis, Volume 2012, Article ID 287865, 23 pages

16.  Aixia Qian, Sign solutions for nonlinear problems with strong resonance. Electronic Journal of Differential Equations, Vol. 2012 (2012), No. 17, 1–8.

17.  C. Q. Ma and J. F.Zhang, On formability of linear continuous multi-agent systems, Journal of Systems Science and Complexity, vol. 25, no. 1, pp. 13-29, 2012.

18.  Lianju Sun, Ziyou Gao, Yiju Wang. A Stackelberg game management model of the urban public transport. Journal of Industrial and Management Optimization, 2012, 8(2): 507-520.

19.  Anmin Mao, Yan Zhu, Shixia Luan  Existence of solutions of elliptic boundary value problems with mixed type nonlinearitiesBoundary Value Problems20122012:97 ( SCI二区)

20.  Jiqiang Jiang, Lishan Liu, Yonghong Wu, Positive solutions for second-order singular semipositone differential equations involving stieltjes integral conditions,  Abstract and Applied Analysis,  Volume 2012,  Article ID 696283,  21 pages. ( SCI二区)

21.  Jiqiang Jiang, Lishan Liu, Yonghong Wu, Positive solutions for nonlinear fractional differential equations with boundary conditions involving Riemann-Stieltjes integrals, Abstract and Applied Analysis,  Volume 2012,  Article ID 708192,  21 pages. ( SCI二区)

22.  Jiqiang Jiang, Lishan Liu, Yonghong Wu, Positive solutions for second order impulsive differential equations with Stieltjes integral boundary conditions, Advances in Difference Equations, 2012,  2012:124. ( SCI三区)

23.  Jiqiang Jiang, Lishan Liu, Yonghong Wu, Multiple positive solutions of singular fractional differential system involving Stieltjes integral conditions,  Electronic Journal of Qualitative Theory of Differential Equations,  2012,  No. 43,  1-18. ( SCI三区)

24.  Jiqiang Jiang, Lishan Liu, Yonghong Wu, Positive solutions for p-Laplacian fourth-order differential system with integral boundary conditionsDiscrete Dynamics in Nature and Society, Volume 2012, Article ID 293734, 19 pages. ( SCI三区)

25.  Yongqing Wang, Lishan Liu, Yonghong Wu, Positive solutions of a fractional boundary value problem with changing sign nonlinearity, Abstract and Applied Analysis, Volume 2012, 2012, 12 pages.

26.  Kemei Zhang, Non trivial solutions off fourth-order singular boundary value problems with sign-changing nonlinear terms,Topological Methods in Nonlinear Analysis,2012,40, 53-70

27.  Yongqing Wang, Lishan Liu, Yonghong Wu, Positive solutions for a fractional boundary value problem with changing sign nonlinearity, Abstract and Applied Analysis, Volume 2012, 2012, 17 pages.

28.  Yongqing Wang, Lishan Liu, Yonghong Wu, Existence and uniqueness of a positive solution to singular fractional differential equations, Boundary Value Problems, 2012, 2012, 12 pages.

29.  Rongxing, Changguo Wei, Shudong Liu, Quotient semigroups and extension semigroups, Proc. Indian Acad. Sci. (Math. Sci.), 122(3) (2012), 339-350.

30.  Don Hadwin, Jiankui Li, Junhao Shen and Liguang Wang,  Reduced free products of unital AH algebras and Blackadar and Kirchberg's MF algebras,   J. Operator Theory, 69(1)2012, 275-302

31.  Wang  Liguang, Li Jing,  On the stability of a functional equation deriving from additive and quadratic functions Advances in Difference Equations 2012, 2012:98.  

32.  Jinsong Wu, Wenming Wu, Liguang WangOn Similarity Degrees of finite von Neumann algebras, Taiwanese Journal of Mathematics Vol 16, No 6 (2012)pp. 2275-2287

33.  Xinan Hao, Lishan Liu, Yonghong Wu, Positive solutions for second order differential systems with nonlocal conditionsFixed Point Theory13(2)(2012) , 507-516.

34.  Yongqing Wang, Lishan Liu, Yonghong Wu, Existence and uniqueness of a positive solution to singular fractional differential equations, Boundary Value Problems, 2012, 2012:81, 12 pages.

35.  Jiqiang Jiang, Lishan Liu,Yonghong Wu, Positive solutions for second order impulsive differential equations with Stieltjes integral boundary conditionsAdvances in Difference Equations2012, 2012:12420 pages doi:10.1186/1687- 1847-2012-124.

36.  Lishan Liu, Ying Wang, Xinan Hao, Yonghong Wu, Positive solutions for nonlinear singular differential systems involving parameter on the half-line, Abstract and Applied Analysis, Volume 2012 (2012), Article ID 161925, 20 pagesdoi:10.1155/2012/161925.

37.  Jiqiang Jiang, Lishan Liu,Yonghong Wu, Positive solutions for p-Laplacian fourth-order differential system with integral boundary conditions, Discrete Dynamics in Nature and Society, Volume 2012 (2012), Article ID 293734, 19 pages.

38.  Jiqiang Jiang, Lishan Liu,Yonghong Wu, Positive solutions for nonlinear fractional differential equations with boundary conditions involving Riemann-Stieltjes integrals, Abstract and Applied Analysis, Volume 2012 (2012), Article ID 708192, 21 pages, doi:10.1155/2012/708192.

39.  Jiqiang Jiang, Lishan Liu,Yonghong Wu, Positive solutions for second-order singular semipositone differential equations involving Stieltjes integral conditions, Abstract and Applied Analysis, Volume 2012 (2012), Article ID 696283, 21 pages.

40.  Yongqing Wang, Lishan Liu, Yonghong Wu, Positive solutions for a fractional boundary value problem with changing sign nonlinearity, Abstract and Applied Analysis, Volume 2012 (2012), Article ID 214042, 17 pages.

41.  Yongqing Wang, Lishan Liu, Yonghong Wu, Positive solutions of a fractional boundary value problem with changing sign nonlinearity, Abstract and Applied Analysis, Volume 2012(2012), Article ID 149849, 12 pages.

42.  Hua Su, Lishan Liu, Yonghong Wu, Positive solutions for Sturm-Liouville boundary value problems in a Banach space, Abstract and Applied Analysis, Volume 2012 (2012), Article ID 572172, 11 pages.

43.  Jianwu Wu, Xinguang Zhang, Lishan Liu, Yonghong Wu, Positive solutions of higher-order nonlinear fractional differential equations with changing-sign measure, Advances in Difference Equations, 2012, 2012:71, 1687-1847.

44.  Weiwei Liu, Jiqiang Jiang, Lishan Liu,  Yonghong Wu, Nontrivial solutions of singular Sturm-Liouvile problem with boundary conditions involving Riemann-Stieltjes integrals, Nonlinear Func. Anal. Appl., 17(2) (2012), 255-271.

45.  Xinguang Zhang, Lishan Liu, Benchawan Wiwatanapataphee, Yonghong Wu, The positive solution of eigenvalue problems for a class of fractional differential equations with derivatives, Abstract and Applied Analysis, Volume 2012 (2012), Article ID 512127, 16 pages, doi:10.1155/2012/512127.

46.  Jiqiang Jiang, Lishan Liu,Yonghong Wu, Multiple positive solutions of singular fractional differential system involving Stieltjes integral conditionsE. J. Qualitative Theory of Diff. Equ., 43 (2012), pp1-18.

47.  Xinguang Zhang, Lishan Liu, Yonghong Wu, Existence results for multiple positive solutions of nonlinear higher order perturbed fractional differential equations with derivatives, Aplied Math. Comput., 219(4)(2012), 1420-1433.

48.  Xinguang Zhang, Lishan Liu, Yonghong Wu, The eigenvalue problem for a singular higher fractional differential equation involving fractional derivatives, Aplied Math. Comput., 218(17)(2012), 8526-8536.

49.  Bingmei Liu, Junling Li, Lishan Liu, Existence and uniqueness for an m-point boundary value problem at resonance on infinite intervals, Computers Math. Appl., 64(6)(2012), 1677-1690.

50.  Hua Su, Lishan Liu, Xinjun Wang, Solutions for p-Laplacian dynamic delay differential equations on time scalesJournal of Applied MathematicsVolume 2012 (2012), Article ID 652465, 23 pages.

51.  Hua Su, Lishan Liu, Xinjun Wang, Higher-order dynamic delay differential equations on time scales, Journal of Applied MathematicsVolume 2012 (2012), Article ID 939162, 19 pages.

52.  Xinguang Zhang, Lishan Liu, Yonghong Wu, Multiple positive solutions of a singular fractional differential equation with negatively perturbed term, Mathematical and Computer Modelling, 55(3-4)(2012), 1263-1274.

53.  Yuefeng Han, Xinguang Zhang, Lishan Liu,Yonghong Wu,  Multiple Positive Solutions of Singular Nonlinear Sturm-Liouville Problems with Carath´eodory Perturbed Term, Journal of Applied Mathematics, Volume 2012 (2012), Article ID 160891, 23 pages.

54.  Xiuli Lin, Fushan Li*. Asymptotic energy estimates for nonlinear Petrovsky plate model subject to viscoelastic damping .  Abstract and Applied Analysis.  2012, DOI:10.1155/2012/419717. 1-25.

55.  Tonglin Wang, Run Xu, Some integral inequalities in two independent variables on time scales. Journal of Mathematical Inequalities, 2012, 6(1), 107-118.    

56.  Tonglin Wang, Run Xu, Bounds for Some New Integral Inequalities With Delay on Time Scales. Journal of Mathematical Inequalities, 2012, 6(1), 1-12.    

57.  Liwei Du, Run Xu, Some New Pachpatte Type Inequalities on Time Scales and their applications. Journal of Mathematical Inequalities, 2012, 6(2), 229–240.

58.  Haidong Liu, Fanwei Meng, Puchen Liu*, Oscillation and asymptotic analysis on a new generalized Emden–Fowler equation, Applied Mathematics and Computation, 2012, 219(5) :2739-2748.

59.  H. Qiu, X. Chen, W. Liu,G Zhou,王宜举, J.Lai , A fast l1-solver and its applications to robust face recognition, J Industrial Management & Optim,8(1),163-178,2012.

60.  魏翠萍 唐锡晋, Generalized prioritized aggregation operator, International Journal of Intelligent Systems,27,578-589,2012.

61.  侯成军 袁巍, Minimal generating reflexive lattices of projections in finite von Neumann algebra, Mathematische Annalen,353(2),499-517,2012.

62.  侯成军 张海燕, A note on the diagonal maximality of operator algebras, Linear Algebra and its Applications,436(7),2406-2418,2012.

63.  董瑷菊 侯成军, On some automorphisms of a class of Kadison-Singer algebras, Linear Algebra and its Applications,436(7), 2037-2053,2012.

64.  董瑷菊 侯成军, On some maximal non selfadjoint operator algebras, Expositiones. Mathematicae,2012.

65.  陈海滨 王宜举 赵红革, Finite convergence of a projected proximal point algorithm for the generalized, Operations Research Letters,40(3),303-305,2012.

66.  车海涛 王宜举, Global Error Bound Estimation for, Journal of Applied Mathematics,2012,1-11,2012.

67.  孙连菊 高自友 王宜举, A STACKELBERG GAME MANAGEMENT MODEL OF, Journal of  Industrial and management Optimization,8(2),507-520,2012.

68.  连淑君 张连生, 光滑优化问题的一个简单光滑精确罚函数, Journal of Systems Science & Complexity ,25(3),521-528,2012.

69.  王刚  X.X. Huang, Levitin–Polyak well-posedness for optimization problems with generalized equilibrium constraints, Journal of Optimization Theory and Applications,153,27-41,2012.

70.  王刚  H.T.,Che, H.B.,Chen, Feasibility-solvability theorems for generalized vector equilibrium problem in reflexive Banach spaces, Fixed Point Theory and Applications,2012,1-13,2012.

71.  王刚  H.T.,Che, Generalized strict feasibility and solvability for generalized vector equilibrium problem with set-valued map in reflexive Banach spaces, Journal of Inequalities and Applications, 2012,1-12,2012.

72.  王刚, Well-posedness for vector optimization problems with generalized equilibrium constraints, Pacific journal of Optimization,8,565-576,2012.

73.  邢伟 汪寿阳 刘黎明, The Impact of the Electronic Marketplace on the Reseller’s Strategy, European Journal of Operational Research,4,97-100,2012.

74.  Zhao Shengli*, Chen Xiangfei. Mixed two- and four-level fractional factorial split-plot designs with clear effects. Journal of Statistical Planning and Inference, 142(7), 2012: 1789-1793.

75.  Zhao Shengli*, Chen Xiangfei. Mixed-level fractional factorial split-plot designs containing clear effects. Metrika, 75(7), 2012: 953-962.

76.  Song Li*, Hu Feng, Chen Zengjing. Representation theorems for generators of BSDEs in spaces. Acta Mathematicae Applicatae Sinica, Engilish Series, 28(2), 2012, 255-264.

77.  Zong Zhaojun. A comonotonic theorem for backward stochastic differential equations inand its applications, Ukrainian Mathematical Journal, 64(6), 2012, 857-874.

78.  Zhao Yongxia*, Yin Chuancun. The expected discounted penalty function under a renewal risk model with stochastic income. Applied Mathematics and Computation, 218(10), 2012, 6144-6154.

79.  Wen Yuzhen, Yin Chuancun. On a dual model with barrier strategy, Journal of Applied Mathematics, Volume 2012, 2012, Article ID 343794, 13 pages.

80.  Dong Hua, Liu Zaiming. A matrix operator approach to a risk model with two classes of claims. Front. Math. China, 7(3), 2012, 437-448.

81.  Dong Hua, Yin Chuancun. Complete monotonicity of the probability of ruin and DE Finetti's dividend problem. J. Syst. Sci Complex, 25(1), 2012, 178-185.

82.  Dong Hua, Liu Zaiming. On a risk model with Markovian arrivals and tax. Appl. Math. J. Chinese Unvi., 27(2), 2012, 150-158.

83.  Dong HuaZhao Xianghua. Numerical method for a Markov-modulated risk model with two-sided jumps. Abstract and Applied Analysis, 2012, doi:10.1155/2012/40152.

84.  Gao zhenlong, Hu xiaoyu. Limit theorems for branching process in i.i.d. random environments.  Acta. Math. Sci., 32B(3), 2012, 1193-1205

85.  Yuen Kam Chuen, Yin Chuancun. Asymptotic results for tail probabilities of sums of dependent and heavy-tailed random variables. Chinese Annals of Mathematics, Series B 33(4), 2012, 557-568.

86.  Yingxin Guo, A generalization of Banach’s contraction principle for some non-obviously contractive operators in a cone metric space, Turkish Journal of Mathematics, 2012, 36: 297-304;

87.  Yingxin Guo,Global stability analysis for a class of Cohen-Grossberg neural network models, Bull. Korean Math. Soc., 2012, 49(6): 1193-1198;

88.  Quanguo Chen, Dingguo Wang, Nuerdanbiekebaitakazi, On Corepresentation of Hopf pi-coalgebras, Journal of algebra and its applications, 11(2012), 1250086.

89.  Lily Li Liu(刘丽), Polynomials with only real zeros and compatible sequencesThe Electronic Journal of Combinatorics, 19 (3) (2012) #P33.